# SDR ASOA2014011709777

- Difficulty date: January 2, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Crushed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY SEAL RETAINER LOWER AFT CORNER CRUSHED.  COMPLIED WITH EC/TC REO 690-52-35-013 REV A. REPAIR CLASSIFED AS MAJOR.
